Some improvements of classical iterative methods for the solution of nonlinear equations

  • W. Werner
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 878)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    COLLATZ, L., Näherungsverfahren höherer Ordnung für Gleichungen in Banach-Räumen, Arch.Rat.Mech.Anal.2, 66–75 (1958)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    COLLATZ, L., Funktionalanalysis und Numerische Mathematik. Springer, Berlin-Heidelberg-New York (1964)CrossRefMATHGoogle Scholar
  3. [3]
    EHRMANN, H., Konstruktion und Durchführung von Iterationsverfahren höherer Ordnung, Arch.Rat.Mech.Anal. 4, 65–88 (1959)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    KING, R.F., Tangent methods for nonlinear equations, Num.Math. 18, 298–304 (1972)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    KLEINMICHEL, H., Stetige Analoga und Iterationsverfahren für nichtlineare Gleichungen in Banachräumen, Math.Nachr. 37, 313–344 (1968)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    ORTEGA, J.M., RHEINBOLDT, W.C., Iterative solution of nonlinear equations in several variables, Academic Press, New York-London (1970)MATHGoogle Scholar
  7. [7]
    OSTROWSKI, A.M., Solution of equations in Euclidean and Banach spaces, Academic Press, New York-London (1973)MATHGoogle Scholar
  8. [8]
    SCHWETLICK, H., Numerische Lösung nichtlinearer Gleichungen, R. Oldenbourg Verlag, München-Wien (1979)MATHGoogle Scholar
  9. [9]
    TRAUB, J.F., Iterative methods for the solution of equations, Prentice Hall, Englewood Cliffs (1964)MATHGoogle Scholar
  10. [10]
    WERNER, W., Über ein Verfahren der Ordnung 1+√2 zur Nullstellenbestimmung, Num.Math. 32, 333–342 (1979)CrossRefMATHGoogle Scholar
  11. [11]
    WERNER, W., Some supplementary results on the 1+√2 order method for the solution of nonlinear equations, submitted for publicationGoogle Scholar
  12. [12]
    WERNER, W., On higher order iterative methods for the sol solution of nonlinear equations, submitted for publicationGoogle Scholar
  13. [13]
    WERNER, W., Some efficient algorithms for the solution of a single nonlinear equation, to appear in Int.J.Comp.Math., Ser. B, (1981)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • W. Werner
    • 1
  1. 1.Fachbereich MathematikUniversität MainzMainz

Personalised recommendations